# SDR ASOA05668

- Difficulty date: August 16, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3170767
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE BOTTOM STEP ON PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE IS REMOVING AND REPLACING THE BOTTOM STEP ON THE PASSENGER DOOR.  (M)
